# SDR UALA2012010600131

- Difficulty date: January 6, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,085 hours, 8,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 41 LT INOPERATIVE.  RESECURED CONNECTOR.  OP CHECKED NORMAL.
